MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 12 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 12 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: unknown femoral, catalog #: n/i, lot #: n/i.Report source - foreign: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple reports were filed for this event, please see associated reports: 0001822565 - 2021 - 03004.
 
Event or Problem Description
It was reported a patient underwent an initial knee arthroplasty.Subsequently, approximately a year and a half later, the patient was revised due to poly exchange and patellar resurfacing for fixed flexion deformity.The poly was down sized and the patellar resurfaced.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record for the item, identified no deviations or anomalies during manufacturing a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 12 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12628352
Report Number3007963827-2021-00237
Device Sequence Number3369861
Product Code MBH
UDI-Device Identifier00889024469310
UDI-Public(01)00889024469310(17)2409309(10)64427492
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number42512100812
Device Lot Number64427492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale